Benard M. Kivunge, Jonathan D. H Smith
Subloops of sedenions

Comment.Math.Univ.Carolinae 45,2 (2004) 295-302.

Abstract:This note investigates sedenion multiplication from the standpoint of loop theory. New two-sided loops are obtained within the version of the sedenions introduced by the second author. Conditions are given for the satisfaction of standard loop-theoretical identities within these loops.

Keywords: loop, left loop, sedenion, octonion, Cayley numbers, inverse property
AMS Subject Classification: 20N05, 17A75